×

Two constructions of compatible relations. (English) Zbl 0399.08003

MSC:

08A30 Subalgebras, congruence relations
06A99 Ordered sets
03E20 Other classical set theory (including functions, relations, and set algebra)
PDFBibTeX XMLCite
Full Text: DOI EuDML

References:

[1] Grätzer G.: Universal Algebra. D. van Nostrand, New York 1968, · Zbl 0182.34201
[2] Skala H. L.: Trellis Theory. Algebra Univ. 1 (1971), 218-233. · Zbl 0242.06003 · doi:10.1007/BF02944982
[3] Werner H.: A MaPcev condition for admissible relations. Alg. Univ. 3 (1973), 263. · Zbl 0276.08004 · doi:10.1007/BF02945126
[4] Zelinka B.: Tolerance in Algebraic Structures. Czech. Math. J., 20 (1970), 281 - 292. · Zbl 0197.01002
[5] Zelinka B.: Tolerance in Algebraic Structures II. ibid., 25 (1975), 157-178. · Zbl 0316.08001
[6] Chajda L, Zelinka B.: Tolerance relations on lattices. Časop. pěst, matem. 99 (1974), 394- 399. · Zbl 0297.06001
[7] Chajda L, Niederle J., Zelinka B.: On existence conditions for compatible tolerances. Czech. Math. J., 26 (1976), 304-311, · Zbl 0333.08006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.